# SDR 95ZZZX7039

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133KA
- Make and model: Kaman K-1200
- Aircraft serial: 940005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Airframe
- Condition: Cracked
- Location: Lt Xmsn Mt Pad
- Part time: 1,707 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HELICOPTER USED IN LOGGING OPERATION.  DURING DAILY INSPECTION, SHEET METAL CRACK ABOUT 3 INCHES IN LENGTH WAS DISCOVERED ON THE STRUCTURAL SUPPORT FOR THE LEFT FORWARD TRANSMISSION MOUNT PAD.  THE CRACK IS RADIATING OUTWARD FROM A RIVET. SUSPECT CAUSE, IMPROPER RIVETING PRACTICE.  KNOWLEDGE AND USE OF RIVET METHOD AND TECHNIQUE WOULD PREVENT RECURRENCE.
